# SDR SWAA2023070675811

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8814K
- Make and model: Boeing 737-8
- Aircraft serial: 42664
- Aircraft time: 7,245 hours, 4,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT CABIN ON CAPTAIN SIDE WILL NOT WORK<[01] REMOVED AND REPLACED AFT CABIN FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
